# SDR SCNA95041

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: NAS59324
- Condition: Unsecure
- Location: Nr 2 Hyd Sys
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ONE HOUR INTO FLIGHT, NR 2 SYSTEM HYDRAULIC QUANTITY WENT TO .5 GALLON WITH ALL OTHER INDICATIONS NORMAL.  DURING FLAP EXTENSION FROM 15 TO 22 DEGREES, NR 2 HYDRAULIC QUANTITY DROPPED TO NEAR ZERO, AND BOTH LOW PRESSURE LIGHTS ILLUMINATED.  FOUND NR 2 HYDRAULIC SUPPLY LINE LEAKING AT FIRE SHUTOFF VALVE.  RESECURED B-NUT, RESERVICED SYSTEM, AND LEAK CHECKED GOOD.
